Volume 22, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quasi-isometrically rigid subgroups in right-angled Coxeter groups

Anthony Genevois

Algebraic & Geometric Topology 22 (2022) 657–708
Bibliography
1 H J Bandelt, H M Mulder, E Wilkeit, Quasimedian graphs and algebras, J. Graph Theory 18 (1994) 681 MR1297190
2 J Behrstock, C Druţu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity, Math. Ann. 344 (2009) 543 MR2501302
3 J Behrstock, M F Hagen, A Sisto, Thickness, relative hyperbolicity, and randomness in Coxeter groups, Algebr. Geom. Topol. 17 (2017) 705 MR3623669
4 M Bourdon, Immeubles hyperboliques, dimension conforme et rigidité de Mostow, Geom. Funct. Anal. 7 (1997) 245 MR1445387
5 R Charney, H Sultan, Contracting boundaries of CAT(0) spaces, J. Topol. 8 (2015) 93 MR3339446
6 V D Chepoi, Classification of graphs by means of metric triangles, Metody Diskret. Analiz. 49 (1989) 75 MR1114014
7 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
8 P Dani, The large-scale geometry of right-angled Coxeter groups, from: "Handbook of group actions, V" (editors L Ji, A Papadopoulos, S T Yau), Adv. Lect. Math. 48, International (2020) 107 MR4237891
9 P Dani, A Thomas, Divergence in right-angled Coxeter groups, Trans. Amer. Math. Soc. 367 (2015) 3549 MR3314816
10 M W Davis, The geometry and topology of Coxeter groups, from: "Introduction to modern mathematics" (editors S Y Cheng, L Ji, Y S Poon, J Xiao, L Yang, S T Yau), Adv. Lect. Math. 33, International (2015) 129 MR3445448
11 C Druţu, Relatively hyperbolic groups: geometry and quasi-isometric invariance, Comment. Math. Helv. 84 (2009) 503 MR2507252
12 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
13 M G Durham, S J Taylor, Convex cocompactness and stability in mapping class groups, Algebr. Geom. Topol. 15 (2015) 2839 MR3426695
14 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
15 A Genevois, Coning-off CAT(0) cube complexes, preprint (2016) arXiv:1603.06513
16 A Genevois, Géométrie cubique des graphes quasi-médians et applications à la théorie géométrique des groupes, PhD thesis, Aix-Marseille Université (2017) arXiv:1712.01618
17 A Genevois, Hyperbolicities in CAT(0) cube complexes, Enseign. Math. 65 (2019) 33 MR4057355
18 A Genevois, On the geometry of van Kampen diagrams of graph products of groups, preprint (2019) arXiv:1901.04538
19 A Genevois, Contracting isometries of CAT(0) cube complexes and acylindrical hyperbolicity of diagram groups, Algebr. Geom. Topol. 20 (2020) 49 MR4071367
20 A Genevois, A Martin, Automorphisms of graph products of groups from a geometric perspective, Proc. Lond. Math. Soc. 119 (2019) 1745 MR4295519
21 É Ghys, P de la Harpe, Espaces métriques hyperboliques, from: "Sur les groupes hyperboliques d’après Mikhael Gromov" (editors É Ghys, P de la Harpe), Progr. Math. 83, Birkhäuser (1990) 27 MR1086650
22 E R Green, Graph products of groups, PhD thesis, University of Leeds (1990)
23 F Haglund, Finite index subgroups of graph products, Geom. Dedicata 135 (2008) 167 MR2413337
24 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
25 G C Hruska, Relative hyperbolicity and relative quasiconvexity for countable groups, Algebr. Geom. Topol. 10 (2010) 1807 MR2684983
26 T Hsu, D T Wise, On linear and residual properties of graph products, Michigan Math. J. 46 (1999) 251 MR1704150
27 M Lohrey, G Sénizergues, When is a graph product of groups virtually-free?, Comm. Algebra 35 (2007) 617 MR2294621
28 A Minasyan, D Osin, Acylindrical hyperbolicity of groups acting on trees, Math. Ann. 362 (2015) 1055 MR3368093
29 D V Osin, Weak hyperbolicity and free constructions, from: "Group theory, statistics, and cryptography" (editors A G Myasnikov, V Shpilrain), Contemp. Math. 360, Amer. Math. Soc. (2004) 103 MR2105438
30 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, 843, Amer. Math. Soc. (2006) MR2182268
31 D Osin, Acylindrically hyperbolic groups, Trans. Amer. Math. Soc. 368 (2016) 851 MR3430352
32 J Russell, D Spriano, H C Tran, Convexity in hierarchically hyperbolic spaces, preprint (2018) arXiv:1809.09303
33 A Sisto, Quasiconvexity of hyperbolically embedded subgroups, Math. Z. 283 (2016) 649 MR3519976
34 H Sultan, Hyperbolic quasigeodesics in CAT(0) spaces, Geom. Dedicata 169 (2014) 209 MR3175245
35 H C Tran, On strongly quasiconvex subgroups, Geom. Topol. 23 (2019) 1173 MR3956891